# SDR 29GA2017032500001

- Difficulty date: March 22, 2017
- Submitted: March 25, 2017
- Operation: Air carrier
- Aircraft: N346AG
- Make and model: Saab 340B
- Aircraft serial: 340B446
- Aircraft time: 35,107 hours, 39,583 cycles
- Engine: Ge CT79B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 72 JAX-TPA. ON DECENT A/S INCREASED TO 240 KTS, FLAP LOCK UP LIGHT ILLUMINATED AS WELL AS GREEN LIGHT ON TEST PANEL, FLAP INDICATOR STARTED TO OSCILLATE UP + BACK TO ORIGINAL POSITION. ONCE A/S WAS REDUCED TO LESS THAN 220 KTS. INDICATIONS RETURNED TO NORMAL, INCREASED A/S TO 230 KTS & SAME ISSUE AS BEFORE, REDUCED SPEED AND INDICATIONS RETURNED TO NORMAL.  PERFORMED OPERATIONAL CHECK OF THE FLAP CONTROL SYSTEM. OPS CHECK GOOD ON GROUND. WORK DONE IAW AMM 27-51-00-05 NO DEFECTS WAS NOTED AT THIS TIME.
